# SDR DALA2022091406113

- Difficulty date: July 4, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 49,574 hours, 24,451 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 DURING SVC FOUND DENT ON LT SIDE OF A/C FUSELAGE 4" FWD OF WING ILLUMINATION LIGHTS, 2.5" AFT OF STA 640 AND 4.5 ABOVE WL 208.10 DENT IS 0.090" IN DEPTH AND 1" IN WIDTH. CORRECTIVE ACTION: REF ERA 600581-14 REV ORG.
